Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#296293] of Chad Schoen

Papers Published

  1. Schoen, C, Specialization of the torsion subgroup of the Chow group, Mathematische Zeitschrift, vol. 252 no. 1 (2006), pp. 11-17 [doi]
    (last updated on 2017/12/16)

    Abstract:
    An example is given in which specialization is not injective. © Springer-Verlag 2005.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320